# SDR HALA2023060800121

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 31,807 hours, 5,045 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 19,940 hours, 3,102 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Faulted
- Location: Vsv
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - BTB DUE TO ENG1 CTL SYS FAULT AFTER ENG START. REMOVED VSV CONTROL UNIT IAW AMM75-33-51-000-801-A. INSTALLED VSV CONTROL UNIT PER AMM 75-33-51-400-801-A UP TO STEP 4.E. PERFORMED LEAK AND OPS CHECK OF #1 ENG VSVC PER AMM 71-00-00-700-827. LEAK AND OPS CHECK GOOD.
